Previous |  Up |  Next

Article

Title: Contractive couplings (English)
Author: Pták, Vlastimil
Author: Vrbová, Pavla
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 42
Issue: 4
Year: 1992
Pages: 657-673
.
Category: math
.
MSC: 47A20
MSC: 47A45
MSC: 47B99
idZBL: Zbl 0783.47007
idMR: MR1182198
.
Date available: 2009-09-24T09:25:23Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/128369
.
Reference: [1] V. M. Adamyan, D. Z. Arov: On unitary couplings of semiunitary operators.Mat. issledovanya Kišinev 1 (1966), 3–64. (Russian) MR 0206711
Reference: [2] R. Arocena, M. Cotlar: Generalized Toeplitz Kernels, Hankel forms and Sarason’s commutation theorem.Acta Cient. Venezolana 33 (1982), 89–98. MR 0700423
Reference: [3] R. G. Douglas: On the operator equation $S^*XT = X$ and related topics.Acta Sci. Math. 30 (1969), 19–32. Zbl 0177.19204, MR 0250106
Reference: [4] R. G. Douglas, P. S. Muhly and C. M. Pearcy: Lifting commuting operators.Michigan Math. J. 15 (1968), 385–395. MR 0236752, 10.1307/mmj/1029000093
Reference: [5] N. K. Nikolskij, V. I. Vasyunin: A unified approach to function models and the transcription problem.LOMI preprints E-5-86, Leningrad 1986.
Reference: [6] V. Pták and P. Vrbová: Operators of Toeplitz and Hankel type.Acta Sci. Math. (Szeged) 52 (1988), 117–140. MR 0957795
Reference: [7] V. Pták and P. Vrbová: Lifting intertwining relations.Int. Eq. Operator Theory 11 (1988), 128–147. MR 0920738, 10.1007/BF01236657
Reference: [8] B. Sz.-Nagy, C. Foias: Dilatations des commutants d’opérateurs.Comptes Rendus Acad. Sci. Paris A266 (1968), 493–495. MR 0236755
.

Files

Files Size Format View
CzechMathJ_42-1992-4_10.pdf 1.173Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo